New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Help with coming off the pill :(
4 Replies
LillyBetty - September 21

I stopped taking my pill on 19th Aug and since then I have been experiencing headaches, bloatedness, nausea and mega cramps. The cramps are getting worse in my lower abdominal and lower back and feel like I should be coming on to my period but nothing! I guess I just need to wait but i'm getting rather fed up ... my doctor is pretty useless so trying to find some help. Me and my hubby would like to ttc so have been having unprotected sex but doubt that i'm pregnant. Just the cramps starting to get me down. Has anyone else experienced this?

 

simonaderson - October 19

hi..................
You can once buy this Blue magic pills for the use of the ED problem. Thanks but you can buy online from the Raymeds.com

 

Brenn - December 23

I think women shouldn't stop using pills,or other contraceptives because this save women from unwanted pregnancies.I think you may now become pregnant.Better consult a gynaecologist .

 

Sarah4 - January 20

I had the same side effects when I got of from the pill, I settled after a month or two. so don't worry :)

 

anderson111 - February 7

hi,
Many women take certain birth control pills to regulate their acne. Once you stop using birth control, you may notice an increase in acne on your face or on other parts of your body.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question